# SDR SWAA030861

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 23,907 hours, 20,358 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH LT & RT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED BOTH LT & RT MLG TRUNNION PINS PER MM.
